# SDR UIEA2025041400469

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 94,737 hours, 16,428 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Angle
- Part number: 69B031932
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FOUND SPLICE ANGLE CORROSION AT M/D COMPARTMENT BETWEEN STA 2280 TO STA 2300, RBL 68.( 1. REMOVE DAMAGE PART IAW SRM 51-40-02-0G-0 REV 103. 2. INSTALLED NEW PART IAW SRM 51-40-02-0G-0 REV 103 AND DWG NO: 65B38694 SHEET 3 REV C. 3. CONDITION CHECK NORMAL AND JOB COMPLETED. )
